# SDR 2002FA0000612

- Difficulty date: March 7, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65C268636
- Condition: Cracked
- Location: Actuator
- Part time: 48,893 hours
- Component: Actuator, Boeing
- Component part number: 65C268636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR HOUSING IS CRACKED AT THE TOP SHOULDER.
